Nursing · Medical Surgical Nursing
A patient with heart failure is receiving combination therapy with enalapril and a diuretic. Which clinical finding should indicate to the nurse that the therapy is not fully effective and requires physician notification?
- 1Development of a dry cough
- 2Presence of a mild skin rash
- 3Persistent or worsening dependent edema in the legs✓
- 4A transient postural drop in blood pressure
Correct answer
Persistent or worsening dependent edema in the legs
Download Single Question PDF
Save this question and verified answer as a clean study sheet with live clickable link.
Share with Friends & Study Groups
Challenge your peer aspirants on WhatsApp or Telegram to solve this question!
Preparing for Nursing?
Practice full-length mock tests with real exam timers, instant score analysis, and all-India ranking.
Want more practice questions on Medical Surgical Nursing?
Solve complete topic-wise tests with detailed solutions on GkGet.
Related Practice Questions
Recommended practice questions in Nursing · Medical Surgical Nursing